MathSciNet Relay Station
MathSciNet bibliographic data
MR1553451 Contributed Item
Roggero, Margherita; Sui sistemi lineari e il gruppo delle classi di divisori di una varietà reale. (Italian) Ann. Mat. Pura Appl. (4) 135 (1983), 349–362 (1984).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement